The Theory of Profits . Prafulla Chandra Ghosh
Bibliographic Data
| ID | 10174666 |
|---|---|
| Authors | S H Nerlove (corresponding author) |
| Year | 1934 |
| Volume | 42 |
| Issue | 4 |
| Pages | 573-573 |
| Publication date | 1934-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/254660 |
| OpenAlex | W2510896435 |
| Language | EN |
Download · Economics · Mathematical economics · World Wide Web · Agricultural Economics and Practices · Computer Science · Economic Theory and Policy · Social and Economic Development in India
| Highly cited | No |
|---|